# SDR SWAA021442

- Difficulty date: June 29, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 55,900 hours, 55,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND AFT ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY PER MM.
